Long-term returns in stochastic interest rate models: different convergence results
No abstract is available for this item.
|Date of creation:||1998|
|Publication status:||Published in: Applied stochastic models and data analysis (1998) v.13,p.401-407|
|Contact details of provider:|| Postal: CP135, 50, avenue F.D. Roosevelt, 1050 Bruxelles|
Web page: http://difusion.ulb.ac.be
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:ulb:ulbeco:2013/7582. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Benoit Pauwels)
If references are entirely missing, you can add them using this form.